MathSciNet Relay Station
MathSciNet bibliographic data
MR206556 (34 #6374) 40.00
Gapoškin, V. F. Lacunary series and independent functions. (Russian) Uspehi Mat. Nauk 21 1966 no. 6 (132), 3–82.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement